# SDR ASAA2021063035484

- Difficulty date: June 30, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8507
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AT STA 992 HAS CORROSION UNDER Z-ANGLE STRIP, IN THE CABIN. GROUNDED - YES. REMOVED AND REPLACED L/H FLOOR SILL AT STA 992 UNDER Z-ANGLE STRIP IN THE CABIN IAW 737-700 SRM 51-40-02-0G-0W=2" O=.080" R=.069" L=1 D=.011".
